# SDR FDEA202205021099

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 767-300
- Aircraft serial: 66245
- Aircraft time: 1,894 hours, 933 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, O, O
- Precautionary procedure: L, O, O, O

## Discrepancy

LE SLAT ASYM EICAS ALERT ON FINAL @ 1300  MSL WHEN  FLAPS SELECTED TO 25 DEGREES . EXECUTED MISSED  APPROACH @ 700 . LEVELED AT 2000  CLEANED AIRCRAFT  TO FLAPS 5 AND NOTICED LE SLAT ASYM EICAS  EXTINGUISHED WHEN FLAPS RETRACT TO 20.  REATTEMPED  FLAP EXTENSION TO 25, EICAS LE SLAT ASYM  ILLUMINATED WHEN FLAPS PASSING 20 TO 25. RETRACTED  FLAPS TO 5 AND RAN FOLLOWED QRH PROCEDURES.  R/R PSEU REF AMM 31-70-04-4-99. PERFORMED LEADING EDGE SLAT TEST (507) ON PSEU  TEST PASSED.  EXTEND AND RETRACT FLAPS/SLATS WITH HYDRAULICS MULTIPLE TIMES FROM 0 TO 30 WITH NO FAULTS OR DEFECTS NOTED.  EXTEND AND RETRACT FLAPS/SLATS WITH ALT OVERIDE SOURCE NO FAULTS OR DEFECTS NOTED REF AMM 27-58-00-5.
